On the Urysohn condition and the convergence of probability distributions

Andrzej Kamiński

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 1, page 173-180
  • ISSN: 0011-4642

How to cite

top

Kamiński, Andrzej. "On the Urysohn condition and the convergence of probability distributions." Czechoslovak Mathematical Journal 38.1 (1988): 173-180. <http://eudml.org/doc/13690>.

@article{Kamiński1988,
author = {Kamiński, Andrzej},
journal = {Czechoslovak Mathematical Journal},
keywords = {Urysohn condition; doubly stochastic measures; weak convergence; Lévy’s metric},
language = {eng},
number = {1},
pages = {173-180},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the Urysohn condition and the convergence of probability distributions},
url = {http://eudml.org/doc/13690},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Kamiński, Andrzej
TI - On the Urysohn condition and the convergence of probability distributions
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 1
SP - 173
EP - 180
LA - eng
KW - Urysohn condition; doubly stochastic measures; weak convergence; Lévy’s metric
UR - http://eudml.org/doc/13690
ER -

References

top
  1. P. Antosîk, On a topology of convergence, Colloq. Math. 21 (1970), 205-209. (1970) Zbl0197.48801MR0276915
  2. P. Billingsley, Convergence of Probability Measures, Wiley, New York 1968. (1968) Zbl0172.21201MR0233396
  3. B. V. Gnedenko A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley, Cambridge 1954. (1954) Zbl0056.36001MR0062975
  4. A. Kamiński, On characterization of topological convergence, Proc. Conf. on Convergence in Szczyrk 1979, Katowice 1980, 50-70. (1979) Zbl0481.54002MR0639315
  5. A. Kamiński, On the Rényi theory of conditional probabilities, Studia Math. 74 (1984), 151-191. (1984) Zbl0559.60001MR0783048
  6. L. V. Kantorovitch B. Z. Vulih A. G. Pinsker, Functional Analysis in Semiordered Spaces, Moskva-Leningrad 1950 [in Russian]. (1950) 
  7. J. Kisyński, Convergence du type L, Colloq. Math. 7 (1960) 205-211. (1960) Zbl0093.36301MR0123287
  8. J. Mikusiński, A lemma on convergence, Bull. Acad. Polon. Sci., Sér. Sci. Math. Astr. Phys. 22 (1974), 903-907. (1974) Zbl0294.40001MR0397403
  9. J. E. L. Peck, 10.1307/mmj/1028998226, Michigan Math. J. 6 (1959), 217-220. (1959) Zbl0090.26801MR0106979DOI10.1307/mmj/1028998226
  10. A. Rényi, Probability Theory, Akademiai Kiadó, Budapest 1970. (1970) MR0315747
  11. B. Schweizer A. Sklar, Probabilistic Metric Spaces, Elsevier-North Holland, New York 1983. (1983) Zbl0546.60010MR0790314
  12. С. Sempi, On the space of distribution functions, Riv. Math. Univ. Parma 48 (1982), 243-250. (1982) Zbl0516.60016MR0706849
  13. С. Sempi, A metric for weak convergence of multiple distribution functions, Note Math. 4 (1984), 79-85. (1984) Zbl0574.60005MR0805501
  14. D. A. Sibley, 10.1216/RMJ-1971-1-3-427, Rocky Mountain J. Math. 1 (1971), 427-430. (1971) Zbl0245.60007MR0314089DOI10.1216/RMJ-1971-1-3-427
  15. M. D. Taylor, New metrics for weak convergence of distributions functions, Preprint, 1984. (1984) MR0823225

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.